# SDR NSVA20070249

- Difficulty date: December 12, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6226342022
- Part serial: 3970
- Condition: Distorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE; FO'S EADI WENT DISTORTED, LOUD POP HEARD SCREEN CAME BACK FULL THEN ELECTRICAL SMOKE DETECTED.
